# SDR CHQA201000059

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 22,545 hours, 18,354 cycles
- Engine: Allsn AE3007A
- Engine time: 18,910 hours, 15,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FLOOR 241DF AISLE FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REPLACED THE FLOOR 241DF FLOOR PROX LIGHT STRIP IAW EMB 145 AMM 33-50-20.  OPS CHECK GOOD.
